# SDR UPS02438168

- Difficulty date: April 18, 2002
- Submitted: May 10, 2002
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 75,235 hours, 21,257 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D - BS 900 AND 940-960 RBL 33 SEAT TRACK CROWN FOUND CHAFING MARK AS MARKED.  SEAT TRACK REPAIRED AS PER SRM 53-10-05 FIG 1A.  (P/N: BAC1520-1566-7178T6511RK)
